# SDR SWAA2021080314216

- Difficulty date: September 4, 2020
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N8651A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36920
- Aircraft time: 20,886 hours, 9,182 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Strap
- Condition: Corroded
- Location: Bs 727d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CRAGO FLOOR PANEL SPLICE STRAP AT STA 727D + 4'; WL 156; RBL 8 HAS CORROSION AT FASTENER HOLE / REPLACED AFT CARGO FLOOR PANEL SPLICE STRAP STA 727 + D WL 156 P/N 146A9401-8 TAG# A78407 IAW B737 DWG 146A7500 REV. -
